# SDR CALA2018121102552

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 60,301 hours, 21,503 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 71231997302AB
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PRESSIZATION FAILED DUE TO SWITCH REPLACED CABIN PRESSURE CONTROL MODULE IAW AMM 21-31-02-400-801 ADD EMP:U029666 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1950071  SN OFF 5515 PANEL, PRESS, C  OFF 29-2131-9-0006 5515 ON 29-2131-9-0006 1738
